# SDR AALA20140306010

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 82,766 hours, 37,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 3 TO 7 INOPERATIVE.  R & R BATTERY PACK B5-100, OPERATIONS CHECKED NORMAL.
